Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Does Metformin cause light brown discoloration in seminal fluid?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
Does metformin cause a disoloration to light brown in seminal fluid?
Posted Sat, 15 Sep 2012 in Medicines and Side Effects
Answered by Dr. Mahesh Koregol 3 hours later
Hi, thanks for your query.Following is my reply: 1) Metformin does not cause the brownish semen. 2) Brownish semen is often seen as a consequence of some minor trauma in genitourinary tract. 2) Generally thid gets cured by itself in about 15 days. Hence i advice yiu not to worry about it. 3) If it is still brownish after a month, please give your semen im a good lab for semen analysis & semen culture. As of now i advice you to stay relaxed as this is temporary. I hope i answered your query. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor